# SDR ASAA2022022037516

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,786 hours, 14,192 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Delaminated
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PLATFORMS DELAM1NATED/DETERIORATED #2 ENG. GROUNDED - YES. REMOVED AND REPLACED PLATFORMS AS REQUIRED #2 ENG REF T/C 78472010.
